EVENT OVERVIEW

Pune city is full of life and culture, and home to some of the biggest events in the country, Cake-A-Thon being one of them.

CAKE-A-THON is an ultimate and one of its kind live cake competition. It’s a forum to bring together all the bakers and cake artist from across the world on to one platform. This competition is an attempt for all those aspiring bakers, budding cake artists and home bakers to hone their skills and experience healthy competition which induces more positivity and learning.

Cake-A-Thon has led us to discover this huge cake community that expanded far away from home. After many hours of brainstorming and planning by the team of 6 people, Cake-A-Thon was born. Going on to our second year, Cake-A-Thon is home to the largest and most interactive bakers competing at one place. In its short existence, we have already proven to be one of the most dynamic and engaging events for cake industry professionals, enthusiasts and hobby bakers.

Cake-A-Thon is a host to a multitude of the industry’s top bakers competing at one place with a feel of a live pantry. And the latest introduction of classes which offer unparalleled opportunities to learn something new or to strengthen the skills you already have. From demonstrations to hands-on classes, you will have unique opportunities to learn the tips of the trade from some of the industry’s top Sugar Artists. Our classes guarantee you will come away with an entirely new skill set. We have classes tailored for novices, intermediate skill level decorators and advanced bakers as well.


Day 1 - Feb 1, 2020 (Competitions)

Competition 1 - Structured/Carved Cake
  • No. of Participants : Min 1 – Max 4
  • Timing : 5 hours (10.00am to 3.00pm)
  • Reporting Time : 9.30 am
  • Entry Fee : 10,000/-

  • Prizes : Gold : 51,000/-
  • Silver : 21,000/-
Competition 2 - Cake Painting
  • No. of Participants : Max 1
  • Timing : 2 hours (10.30am to 12.30pm)
  • Reporting Time : 10.00 am

  • Entry Fee : 700/-

  • Prizes : Gold : 8,000/-
  • Silver : 5,000/-
Competition 3 - Fondant Cakes
  • No. of Participants : Min 1 – Max 2
  • Timing : 3 hours (11.00am to 2.00pm)
  • Reporting time : 10.30am
  • Entry Fee : 1,500/-

  • Prizes : Gold : 15,000/-
  • Silver : 8,000/-
Competition 4 - Cream Cakes
  • No. of Participants : Max 1
  • Timing : 2 hours (4.00pm to 6.00pm)
  • Reporting time : 3.30pm
  • Entry Fee : 700/-

  • Prizes : Gold : 11,000/-
  • Silver : 7,000/-
Competition 5 - Miniature Figurines
  • No. of Participants : Max 1(Age -10 Yr+)
  • Timing : 1.5 hours (4.30pm to 6.00pm)
  • Reporting time : 4.00 pm
  • Entry Fee : 700/-

  • Prizes : Gold : 8,000/- and Silver : 5,000/-

Day 2 - Feb 2, 2020 (Workshops)

Master Class 1
Celebrity Chief -Anna Austin
Topic -Figurines
Details -Expand your niche and learn how to make Figurines with Uber taleneted Anna Austin
Time -10:00 AM - 12:00PM
Entry Fee -Rs.2,500

Founder
Cake Canvas
Master Class 2
Celebrity Chief -Ruhee Bhimani
Topic -Go Glutenfree with chef Ruhee Bhimani
Details -Get into the spirit of 2020 with delectable Gluten-free goodies taught by masterchef Ruhee Bhimani
     1.) Hazelnut Cake
    2.) Orange tahini Cookies

Time -12:00 PM - 2:00PM
Entry Fee -Rs.2,500

Founder & Masterchef
Cocoa Cottage
Master Class 3
Celebrity Chief -Subhashini Ramsingh
Topic -Miniature Vajra
Details -Learn to create the miniauture "Vajra" fromt the queen of structured cakes - Subhashini Ramsingh
Time -2:00 PM - 4:00PM
Entry Fee -Rs.2,500

Founder & Director
Fondbites Magazine
Master Class 4
Celebrity Chief -Priyanka Deokar - Ajwani
Topic -Wafer Paper Flowers
Details -Create artistically edible wafer paper Lily & Demystify the secrete of finishing and stacking tiered cream cakes for long distance travel with Priyanka Deokar
Time -4:00 PM - 6:00PM
Entry Fee -Rs.2,500

Proprietor
White Lotus School of Cake Decoration arts

Our Associate Partners